We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
My lactation consultant told me to take 3x3 pills a day, three times the recommended dose on the bottle, so I think the warning is just a formal liability protection kind of thing and there is no real harm
I took Abby to see a pediatric GI dr and he said prenatal vitamens can cause babies to get an upset stomach! I tried Fenugreek, but Abby seems to not like it. I think its just a legality on the bottle.